# SDR CALA2025111611224

- Difficulty date: November 11, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 111,147 hours, 14,600 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT DECK CREW REST SMOKE ALARM ACTIVATED DUE TO PACK.  ACCOMPLISHED FIM TASK 21-00 TASK 808.  WITH APU AIR, RAN LT PACK ONLY, AFTER A MIN SMELLED WET DOG/SOUR MILK ODOR, THEN SAME PREVIOUS SMOKE DETECTED MESSAGES POPPED UP, TURNED OFF LT PACK.  USED GROUND CONDITIONED AIR TO CLEAR THE ODOR FROM CABIN.  WITH APU AIR, RAN RT PACK ONLY, AFTER A COUPLE OF MINS SMELLED WET DOG/SOUR MILK ODOR AGAIN, THEN SAME PREVIOUS SMOKE DETECTED MESSAGES POPPED UP, TURNED OFF RT PACK. FOUND NO OIL RESIDUE IN APU DUCTS IMMEDIATELY FWD OF APU, BUT APU OIL QTY WAS LOW (4.4 APU NOT RUNNING).  SUSPECT APU OIL LEAK INTERNALLY, PROCEEDED TO REPLACE APU.  APU REPLACED. NO SMOKE DETECTOR EICAS MESSAGES WITH APU OPS. NO EXISTING FAULTS.
